Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 1, Pages 134–140 (Mi mz4461)  

A characterization of the class of enumerable languages

K. K. Pivnitskaya

M. V. Lomonosov Moscow State University

Full text: PDF file (904 kB)

English version:
Mathematical Notes, 1992, 51:1, 86–90

Bibliographic databases:

Received: 02.11.1989

Citation: K. K. Pivnitskaya, “A characterization of the class of enumerable languages”, Mat. Zametki, 51:1 (1992), 134–140; Math. Notes, 51:1 (1992), 86–90

Citation in format AMSBIB
\Bibitem{Piv92}
\by K.~K.~Pivnitskaya
\paper A characterization of the class of enumerable languages
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 134--140
\mathnet{http://mi.mathnet.ru/mz4461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165289}
\zmath{https://zbmath.org/?q=an:0790.68059}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 86--90
\crossref{https://doi.org/10.1007/BF01229441}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JW31000016}


Linking options:
  • http://mi.mathnet.ru/eng/mz4461
  • http://mi.mathnet.ru/eng/mz/v51/i1/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021